# SDR IXXA060131S

- Difficulty date: June 26, 2004
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT WING INBOARD FLAP OUTBOARD ANGLE CRACKED.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED ANGLE.  FABRICATED NEW ANGLE, LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED, INSTALLED NEW ANGLE, AND FASTENERS AT RIGHT WING INBOARD FLAP OUTBOARD ANGLE. IAW DC8 SRM 51-1-21, 51-2-0, AND 51-1-8.
